# SDR 2003FA0000714

- Difficulty date: July 15, 2003
- Submitted: July 23, 2003
- Operation: General aviation
- Aircraft: N3539S
- Make and model: Piper PA-31-325
- Aircraft serial: 317912119
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Condition: Inoperative
- Location: Propeller
- Part time: 200 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED, WENT THRU SEVERE TURBULANCE AND LOST GOVERNOR CONTROL.  ENGINE WENT TO 2575 RPM.  TROUBLESHOT UNIT, COULD NOT DUPLICATE, OPERATED AND CHECKED WITH PROP TACH.  OPENED ON GROUND.
